MathSciNet Relay Station
MathSciNet bibliographic data
MR1037409 53C42
Dajczer, Marcos; Gromoll, Detlef Rigidity of complete Euclidean hypersurfaces. J. Differential Geom. 31 (1990), no. 2, 401–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement